MAUDE Adverse Event Report: BICON, LLC INTEGRA-CP; DENTAL IMPLANT

BICON, LLC INTEGRA-CP; DENTAL IMPLANT
Catalog Number 260-360-305
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Hypoesthesia (2352); Tactile Disorders (4419)
Date of Event 12/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the only information from the account at this time: post implant hypoesthesia and dysesthesia.The information is likely pertaining to the patient's tooth #19 area.
 
Additional Manufacturer Narrative
According to the account on 1/12/24, the patient is recovering.The site was a healed site when the implant was placed, but it was close to the inferior alveolar nerve (ian).They stated they thought that the hypoesthesia and dysesthesia was caused by the implant being placed too deep.The issues reported would not be caused by the implant device itself; some other factor would have caused the symptoms the patient is experiencing.
 
Event or Problem Description
According to the only information from the account at this time: post implant hypoesthesia and dysesthesia.Tthe information is likely pertaining to the patient's tooth #19 area.

Brand Name
INTEGRA-CP
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BICON, LLC
501 arborway
boston MA 02130
Manufacturer (Section G)
BICON, LLC
501 arborway
boston MA 02130
Manufacturer Contact
richard wu
501 arborway
boston, MA 02130
6175244443
MDR Report Key18510377
Report Number1223843-2024-00001
Device Sequence Number3533844
Product Code DZE
UDI-Device Identifier00813110023056
UDI-Public(01)00813110023056(17)280331(10)192020323B
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K073368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number260-360-305
Device Lot Number192020323B
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer01/12/2024
Initial Report FDA Received Date01/15/2024
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age76 YR
Patient SexFemale